# SDR VTZA96299

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Mechanism
- Condition: Lack Of Lube
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDL/IAD - FLT 6183 - DURING TAKEOFF AT 1430 HRS ON 8-12-96, MADE AN UNSCHEDULED LANDING DUE TO PASSENGER DOOR CAPTION ILLUMINATED.  AIRCRAFT RETURNED TO GATE, NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI 55126, MEL 52-20.  MAINTENANCE CLOSED DMI 55126 ON 8-12-96 BY CLEANING AND LUBING DOOR LATCH MECHANISM.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
